Wow! Jid! I am so happy to hear that! I am happy for you... I felt like I had a slight reponse but the 3 days before my last infusion on Friday (and the two days after) I slipped backwards a little again. I was beginning to fear that Tysabri was not working after all and that I ought to think again about calling the surgeon. I think today is a little better (3rd day post infusion #2) again, but then I hardly ate all weekend. It took a week at least to see any potential benefit after the first infusion, so I suspect it would not help immediately.
Oh, I had that headache after the first infusion. Killer. This time I slept on and off all day yesterday. I've never done that so I think it's the tired/weakness effect.
Anyway, it's a scary place to be because there is nowhere else to go. I've wondered how you are doing. I am thankful to read your post. Someone else on here (Dave123) said it was after the second infusion that he really noticed the difference with Tysabri.
Now it's my turn to start to taper again. I could be off steroids in 2 weeks, but waiting to taper again. I tapered from 16mg methylpred to 8mg after the first infusion but it was too soon to come off all the way. I figure another week and I will drop to 4mg then alternate days until my body adjusts.
Thank you for sharing your story. It was great to hear you are feeling better and you also gave me a renewed hope and belief!
--39 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine
--rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--stuck on methylprednisolone, tried Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08
--single mom to 10-year-old girl